Yıl 2016, Cilt 20, Sayı 20, Sayfalar 28 - 44 2016-12-01

THE INGALLS-THOMAS BIJECTIONS

M. A. A. Obaid [1] , S. K. Nauman [2] , W. M. Fakieh [3] , C. M. Ringel [4]

217 165

Given a finite acyclic quiver Q with path algebra Λ, Ingalls and Thomas have exhibited a bijection between the set of Morita equivalence classes of support-tilting modules and the set of thick subcategories of mod Λ with covers, and they have collected further bijections with these sets. We add some additional bijections and show that all these bijections hold for arbitrary hereditary artin algebras. The proofs presented here seem to be of interest also in the special case of the path algebra of a quiver
Tilting module, support-tilting module, thick subcategory, normal module, conormal module, torsion pair, antichain, exceptional antichain
Konular Matematik ve İstatistik
Diğer ID JA29FF79ZF
Dergi Bölümü Makaleler
Yazarlar

Yazar: M. A. A. Obaid

Yazar: S. K. Nauman

Yazar: W. M. Fakieh

Yazar: C. M. Ringel

Bibtex @ { ieja266182, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, eissn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2016}, volume = {20}, pages = {28 - 44}, doi = {10.24330/ieja.266182}, title = {THE INGALLS-THOMAS BIJECTIONS}, key = {cite}, author = {Fakieh, W. M. and Nauman, S. K. and Obaid, M. A. A. and Ringel, C. M.} }
APA Obaid, M , Nauman, S , Fakieh, W , Ringel, C . (2016). THE INGALLS-THOMAS BIJECTIONS. International Electronic Journal of Algebra, 20 (20), 28-44. DOI: 10.24330/ieja.266182
MLA Obaid, M , Nauman, S , Fakieh, W , Ringel, C . "THE INGALLS-THOMAS BIJECTIONS". International Electronic Journal of Algebra 20 (2016): 28-44 <http://dergipark.gov.tr/ieja/issue/25191/266182>
Chicago Obaid, M , Nauman, S , Fakieh, W , Ringel, C . "THE INGALLS-THOMAS BIJECTIONS". International Electronic Journal of Algebra 20 (2016): 28-44
RIS TY - JOUR T1 - THE INGALLS-THOMAS BIJECTIONS AU - M. A. A. Obaid , S. K. Nauman , W. M. Fakieh , C. M. Ringel Y1 - 2016 PY - 2016 N1 - doi: 10.24330/ieja.266182 DO - 10.24330/ieja.266182 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 28 EP - 44 VL - 20 IS - 20 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.266182 UR - http://dx.doi.org/10.24330/ieja.266182 Y2 - 2018 ER -
EndNote %0 International Electronic Journal of Algebra THE INGALLS-THOMAS BIJECTIONS %A M. A. A. Obaid , S. K. Nauman , W. M. Fakieh , C. M. Ringel %T THE INGALLS-THOMAS BIJECTIONS %D 2016 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 20 %N 20 %R doi: 10.24330/ieja.266182 %U 10.24330/ieja.266182
ISNAD Obaid, M. A. A. , Nauman, S. K. , Fakieh, W. M. , Ringel, C. M. . "THE INGALLS-THOMAS BIJECTIONS". International Electronic Journal of Algebra 20 / 20 (Aralık 2016): 28-44. http://dx.doi.org/10.24330/ieja.266182